# SDR AALA20111026SAT01

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 58,506 hours, 30,123 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 5912287511
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SAT -  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED SAT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLOW CONTROL CHECK VALVE THAT WAS CRACKED.  SYSTEM GROUND CHECK NORMAL OPERATION.
